Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Coughing, loss of appetite, stomach pain, diarrhea, rash around collar bone. Causes for symptoms?

I have the following symptoms still at work and was going to go to E.R. after work. Insides feel like burning, Rash around collar bone , Itchy, Loss of appetite , Hot to touch but feel cold, Cough , Shortness of breathe, Unable to focus, Stuffy nose, Stomach ache, Weird diarrhea , Cannot sleep Eyes burn, Ears hurt, No strength
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It seems a confusing picture. Are you suffering from acute anaphylaxis? Your symptoms of rash, itch, shortness of breath, stuffy nose seems like this. It could be an allergic manifestation as well.

Please go to the ER and get yourself checked.

You need good anti-histamines for a few days like Zyrtec. Take adequate rest, you may take a day off from work. Drink plenty of fluids.

I wish you quick recovery.

Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor